MAUDE Adverse Event Report: INMODE LTD. BODYTITE; GEI

INMODE LTD. BODYTITE; GEI
Model Number AG604881A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Nerve Damage (1979)
Date of Event 06/07/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient presents with neurapraxia of the upper lip following facetite procedure.Investigation is ongoing.
 
Event or Problem Description
Neuropraxia of upper lip.
 
Additional Manufacturer Narrative
Patient presents with neurapraxia of the upper lip following facetite procedure.Investigation is ongoing.04-aug-2024 follow-up narrative: the device could not be inspected as the customer is not responding to inmode's multiple attempts to contact her.The doctor is also not cooperating in filling the clinical form or scheduling a retraining.With the limited information available to inmode it was concluded that the reported neurapraxia was most probably caused by a user error: working in the "no fly zone", where the buccal branch of the facial nerve passes.The doctor was guided via e-mail regarding the user error and received recommendations for treating the patient.No additional information was received from the customer to this day.Nevertheless, the reported condition is expected to be transient.
 
Event or Problem Description
Neuropraxia of upper lip.

Brand Name
BODYTITE
Common Device Name
GEI
Manufacturer (Section D)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS  2069206
Manufacturer (Section G)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS   2069206
Manufacturer Contact
lina korsensky
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692-06
IS   2069206
MDR Report Key19640779
Report Number3010511300-2024-00565
Device Sequence Number7400397
Product Code GEI
UDI-Device Identifier07290016633337
UDI-Public07290016633337
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K233642
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Remedial Action Patient Monitoring,Notification,Inspection,Other
Type of Report Initial,Followup
Report Date (Section B) 08/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAG604881A
Device Catalogue NumberAG606969A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2024
Supplement Date Received by Manufacturer06/17/2024
Initial Report FDA Received Date06/30/2024
Supplement Report FDA Received Date08/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/24/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient RaceWhite